# SDR USAA050167

- Difficulty date: January 11, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFFING AND FRETTING WEAR 25.5 BY 30 INCH, BS 860 BETWEEN STRINGER 3L AND 3R.  DAMAGE REMOVED, DOUBLER INSTALLED PER SRM 53-60-01 FIG 209.  (M)
